Doctor insights on:
Home Remedies For Bitter Tastes
When bitter taste is gone after taking grade 2 esophagitis treatment,if feel bitter taste in mouth means esophagitis is not healed yet,how to test?
Periodic symptoms: lump in throat (trach area); hoarse; feels like glass caught; recent bitter taste; omeprazole treatment for 2 mo's no help. ?
Lump in throat: If you are still having symptoms after taking antacids and ppi then you should have a thyroid u/s done and labs to make sure it's not your thyroid and you can also see an ENT to check your vocal cords for nodes. ...Read more
Healthy taste buds +: How long is lingering? If it's just minutes or perhaps an hour, you have good healthy taste buds. If it's days or longer, see a dentist and perhaps a physician. Common causes of a bitter taste in the mouth include acid reflux, taking certain medications, poor oral hygiene, or perhaps a sign of an infection that requires immediate treatment. See your dentist for an evaluation. ...Read more
Medical condition: Usually when there is a change in tongue tasting and abnormal tongue morphology with no reason, there is a need tin seeking for medical help. Sometimes it is because the influence of your food/medication you currenly have or sometimes is from unbalanced hormone or degeneration of sensry nerve, salivary glands or dry mouth condition, and...Etc. Please consult with your physician for answer. ...Read more
No : Many poisons are alkaloids and taste bitter. However there is no direct correlation between sweetness and toxicity. ...Read more
Irritation under far back of tongue for 2 wks, bitter taste, thick whiteness in middle of back of tongue, sour taste, salivation. What could this be?
- Talk to a doctor live online for free
- Home remedies for bad taste in mouth
- Home remedies for acid taste in mouth
- Remedies for bitter taste in mouth
- Ask a doctor a question free online
- Remedy for bitter taste in mouth
- Home remedies for gengivitis
- Home remedy for stomach ace
- Fast home remedies that are good for stool softening
- Talk to a pharmacologist online for free